MAUDE Adverse Event Report: SGP01 SINGAPORE GLV EXAM NITRILE FLEXAL PF SM; POLYMER PATIENT EXAMINATION GLOVE

SGP01 SINGAPORE GLV EXAM NITRILE FLEXAL PF SM; POLYMER PATIENT EXAMINATION GLOVE
Model Number 88TN02S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was received and forwarded to the manufacturing site for investigation.At the time of investigation, no lot number was provided by customer.Without the lot number, we are unable to identify the manufacturer to review device history record for root cause investigation.Since the lot number was not provided, we are not able to review retained samples.The actual complaint sample was not returned for investigation.Based on the insufficient information received for investigation, the root cause was not identified due to no lot number being provided.No further action will be taken at this time unless a lot number or complaint sample is provided.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Customer reported wearing gloves and after taking them off, nurse hands started burning/itching and turning splotchy red.Only one nurse had to see an allergist for medications.No patient demographic or information about type on medication were provided by the customer.

Brand Name
GLV EXAM NITRILE FLEXAL PF SM
Common Device Name
POLYMER PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
Manufacturer (Section G)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN   339510
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key13625376
Report Number1423537-2022-00727
Device Sequence Number17408318
Product Code LZA
UDI-Device Identifier20885380137119
UDI-Public20885380137119
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number88TN02S
Device Catalogue Number88TN02S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown